# SDR AUS20011028

- Difficulty date: September 27, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Faulty
- Location: Fuel Transfer
- Component: Fuel Transfer V
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL VALVE WOULD NOT FULLY CLOSE. SUSPECT FAULTY ACTUATOR.
